On fully coupled continuous time random walks

Volume 39 / 2012

W. Szczotka, P. Żebrowski Applicationes Mathematicae 39 (2012), 87-102 MSC: Primary 60E07, 60F17; Secondary 60G50, 60G51, 60K05. DOI: 10.4064/am39-1-6

Abstract

Continuous time random walks with jump sizes equal to the corresponding waiting times for jumps are considered. Sufficient conditions for the weak convergence of such processes are established and the limiting processes are identified. Furthermore one-dimensional distributions of the limiting processes are given under an additional assumption.

Authors

  • W. SzczotkaInstitute of Mathematics
    University of Wrocław
    50-384 Wrocław, Poland
    e-mail
  • P. ŻebrowskiInstitute of Mathematics
    University of Wrocław
    50-384 Wrocław, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image